# SDR CALA2025051904762

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 87,139 hours, 34,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROX LIGHT INOP AT SEAT 25C FOUND EMERGENCY FLOOR PROX LIGHT ASSY CRACKED AND WIRE PULLED FROM A/C SIDE CONNECTOR. REMOVED AND REPLACED PROX LIGHT ASSY. REF. AMM 33-51-19. PULLED WIRE STILL NEEDS TO BE CRIMPED INTO CONNECTOR. WIRE CRIMP TOOL FOR CONNECTOR NOT AVAIL. BROKEN WIRE COVERED AND SECURED. ALL OTHER EMERGENCY LIGHTS OPERATIONAL. REQUEST MEL. MEL 3350C REJECTED FOR SIGN OFF REMOVED AND REPLACED EMERGENCY FLOOR PROX LIGHT CONNECTOR AT SEAT 25C. OPS CHK NORMAL. REF. WDM 33-51-08 AND AMM 33-51-00.
